# SDR AALA20071551

- Difficulty date: August 15, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA FLIGHT 2190/15AUG - LEFT NUMBER FOUR DOOR SLIDE FELL OFF DOOR WHEN CATERING OPENING UNARMED DOOR.  SLIDE WAS DISLODGED AND DID NOT DEPLOY.  REPLACED SLIDE FOR LEFT NUMBER FOUR DOOR AND ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
